MathSciNet Relay Station
MathSciNet bibliographic data
MR2383497 17B56 (17B55 55P62)
Cairns, Grant; Jessup, Barry Free submodules for the central representation in the cohomology of Lie algebras. Proc. Amer. Math. Soc. 136 (2008), no. 6, 1919–1923.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement